MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number EPS02
Medical Device Problem Code Arcing of Electrodes (2289)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: v9431t.Additional information was requested and the following was obtained: did the generator display any error messages and if so what were they? did the device pass the pre-test? -the did device pass the pre-test.Had the device been working and then stopped? -the device had been working and then stopped.Did the patient experience any adverse consequences due to this issue? there was nothing problem.I don't know any more information.A manufacturing record evaluation was performed for the finished device and the manufacturing criteria were met prior to the release of this lot/batch.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure the instrument was not working properly.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/31/2022.D4 batch #: v95a92.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the device was received with no apparent damage.The instrument was tested for continuity and was found to be conforming.No anomalies were noted with the functionality of the device.As part of the quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reach on the cause of the reported event.Please reference the instruction for use for more information.The event described could not be confirmed as the device performed without any difficulties noted.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
329348013
MDR Report Key15191306
Report Number3005075853-2022-05158
Device Sequence Number17534334
Product Code GCJ
UDI-Device Identifier10705036012467
UDI-Public10705036012467
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberEPS02
Device Catalogue NumberEPS02
Device Lot NumberV9431T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR AND HANDPIECE
Patient SexUnknown